Alert archive / New Jersey / Special Weather Statements in 2013
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 14, 2013, 5:45 PM EDT for Atlantic County, New Jersey. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2013, 5:45 PM EDT (21:45 UTC)
- Expired
- Jun 14, 2013, 6:45 PM EDT
- In force
- 60 min
- Issued by
- NWS Philadelphia/Mount Holly
County Atlantic County, NJ
The radar
The Philadelphia radar (KDIX), 40 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 9.8 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 706 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- -65 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
249
WWUS81 KPHI 142145
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
545 PM EDT FRI JUN 14 2013
NJZ018-022-025-027-142245-
ATLANTIC NJ-CAMDEN NJ-COASTAL ATLANTIC NJ-SOUTHEASTERN BURLINGTON NJ-
545 PM EDT FRI JUN 14 2013
...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...SOUTHEAST CAMDEN AND
SOUTHERN BURLINGTON COUNTIES...
AT 538 PM EDT...A STRONG THUNDERSTORM WAS NEAR SHAMONG...MOVING SOUTH
AT 30 MPH.
DOPPLER RADAR INDICATES WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS
STORM. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. HEAVY RAIN WILL
FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THIS STORM WILL BE NEAR WHARTON STATE
FOREST AROUND 550 PM...BATSTO AROUND 600 PM...WADING RIVER AROUND
610 PM...EGG HARBOR CITY AROUND 620 PM...POMONA AROUND 630 PM AND
PLEASANTVILLE AROUND 640 PM.
LAT...LON 3934 7475 3979 7483 3979 7481 3982 7480
3984 7476 3985 7476 3988 7453 3940 7440
$$
FORECASTER: SZATKOWSKIWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 14, 4:03 PM EDT, 1 hour 42 minutes earlier.
Area forecast discussion, Jun 14, 4:03 PM EDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
403 PM EDT FRI JUN 14 2013
.SYNOPSIS...
HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE MID ATLANTIC STATES
THROUGH TONIGHT AND SATURDAY, EVENTUALLY PUSHING TO OUR SOUTHEAST BY
THE END OF THE WEEKEND. EARLY NEXT WEEK, AN AREA OF LOW PRESSURE
WILL APPROACH FROM THE WEST MONDAY, AND ITS ASSOCIATED COLD FRONT
WILL CROSS OUR REGION TUESDAY. ANOTHER AREA OF HIGH PRESSURE IS THEN
EXPECTED TO BUILD ACROSS THE REGION THROUGH THE END OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
AN 18Z SURFACE ANALYSIS PLACED LOW PRESSURE EAST OF CAPE COD. A
TROUGH WAS DRAPED FROM THE HUDSON VALLEY SOUTH-SOUTHWESTWARD ACROSS
EASTERN PENNSYLVANIA. HIGH PRESSURE WAS OVER THE UPPER GREAT LAKES.
AN UPPER AIR ANALYSIS SHOWED A TROUGH IN THE EAST WITH A RIDGE
ACROSS THE MIDWEST TO THE SOUTHERN PLAINS. THERE WAS ANOTHER TROUGH
IN THE NORTHERN ROCKIES AREA. THERE WERE SOME POCKETS OF FOCUSED 850
MB WAA FROM NEAR NEW JERSEY INTO SOUTHERN NEW ENGLAND, THEN OTHER
AREAS FROM THE CENTRAL PLAINS TO THE MIDWEST. A 250 MB CYCLONICALLY
CURVED JET WAS FROM THE UPPER GREAT LAKES DOWN TO THE CAROLINAS THEN
TO FAR EASTERN NEW ENGLAND.
AN UPPER-LEVEL TROUGH AXIS WILL CONTINUE TO SHIFT TO OUR EAST
THROUGH TONIGHT, ALONG WITH A STRONG SHORT WAVE ROUNDING THE BASE OF
THIS TROUGH. AN AREA OF CONVERGENCE HAS SET UP THIS AFTERNOON ON THE
WEST SIDE OF THE UPPER-LEVEL TROUGH, WITH A SURFACE TROUGH DRAPED
FROM THE HUDSON VALLEY INTO EASTERN PENNSYLVANIA. THE COLDER AIR
ALOFT IS CONTRIBUTING TO JUST ENOUGH INSTABILITY TO ASSIST IN AREAS
OF LOW-LEVEL LIFT. THIS IS RESULTING IN SOME SHOWERS DROPPING
SOUTHWARD. THERE HAS BEEN OCCASIONAL LIGHTNING STRIKES SHOWING UP
WITH SOME OF THE STRONGER CORES IN EASTERN NEW YORK STATE, AND GIVEN
THE COLDER AIR ALOFT SOME LOCALIZED SMALL HAIL CANNOT BE RULED OUT
INTO EARLY THIS EVENING. THE BEST CHC OF THIS IS WITH STRONGER CORES
THAT ARE ABLE TO SUSTAIN THEMSELVES LONGER. THIS ACTIVITY IS
PRIMARILY DRIVEN BY DAYTIME HEATING, THEREFORE DISSIPATION IS
EXPECTED EARLY THIS EVENING AS THE BOUNDARY LAYER COOLS AND ALSO
SOME FURTHER DRYING WORKS IN. AS A RESULT, WE MAINTAINED SLIGHT CHC
TO LOW CHC POPS THROUGH EARLY EVENING TO ACCOUNT FOR THIS ACTIVITY.
OTHERWISE AS THE UPPER-LEVEL TROUGH SHIFTS EAST, SURFACE HIGH
PRESSURE WILL APPROACH THE AREA TOWARD MORNING. THE PRESSURE
GRADIENT WHILE IT REMAINS SOMEWHAT TIGHTENED THROUGH THE NIGHT,
THE LACK OF VERTICAL MIXING WILL RESULT IN LESS WIND TONIGHT. THE
CLOUDS ARE ANTICIPATED TO THIN OUT AND DISSIPATE WITH THE LOSS OF
DAYTIME HEATING, THEREFORE WE FOLLOWED THE TREND OF CONTINUITY WITH
THE COVERAGE LOWERING IN THE SKY GRIDS.
AS FOR TEMPERATURES, WE USED AN EVEN GFS/NAM MOS BLEND WITH JUST
SOME MINOR TWEAKS. THE HOURLY TEMPERATURE GRIDS HAS SOME
INCORPORATION OF THE LAMP/LAV GUIDANCE TO HELP ASSIST WITH TRENDS
THIS AFTERNOON.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
THE OVERALL SYNOPTIC SETUP IS COMPRISED OF AN UPPER-LEVEL TROUGH
THAT CONTINUES TO LIFT NORTHEASTWARD AND FARTHER AWAY FROM OUR AREA.
MEANWHILE, A RIDGE MOVES INTO THE EASTERN GREAT LAKES AND OHIO
VALLEY REGION BY LATE IN THE DAY. THIS WILL ALLOW SURFACE HIGH
PRESSURE TO SLIDE EAST AND SOUTHEASTWARD. IT APPEARS THAT THE CENTER
OF THE SURFACE HIGH SETTLES TO OUR SOUTH BY LATE IN THE DAY. THIS
WILL RESULT IN NORTHWEST WINDS TENDING TO TURN WESTERLY OR EVEN
SOUTHWEST. THE FLOW ALOFT IS STILL NORTHWESTERLY, HOWEVER THE
BOUNDARY LAYER WINDS MAY BECOME LIGHT TO ALLOW SOMEWHAT OF A SEA
BREEZE TO DEVELOP AND PROBABLY HOLD CLOSER TO THE IMMEDIATE COAST.
THERE ARE SOME SHORT WAVES FORECAST TO BE ROUNDING THE TOP OF THE
RIDGE TO OUR WEST, AND WITH INCREASING WAA UP THE OHIO VALLEY
COMBINED WITH A NORTHWESTERLY FLOW ALOFT, SOME HIGHER LEVELS CLOUDS
MAY ARRIVE DURING THE COURSE OF THE DAY. THERE SHOULD ALSO BE AT
LEAST SOME CUMULUS DEVELOPMENT WITH JUST ENOUGH LOW-LEVEL MOISTURE
IN PLACE. OVERALL THOUGH, WE ARE ANTICIPATING A GOOD AMOUNT OF
SUNSHINE.
AS FOR TEMPERATURES, A GFS/NAM MOS BLEND WAS USED WITH SOME LOCAL
MODIFICATIONS.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
TO START THE LONG TERM PERIOD, AN AREA OF HIGH PRESSURE WILL BEGIN
PUSHING TO OUR SOUTH AND EAST DURING SATURDAY NIGHT, AND WE STILL
EXPECT DRY CONDITIONS TO LAST THROUGH SATURDAY NIGHT WITH SOME
INCREASE IN CLOUDS FROM THE WEST BY SUNDAY MORNING. AS THE HIGH
PRESSURE CONTINUES TO SETTLE OFF TO OUR SOUTHEAST DURING SUNDAY,
BOTH THE GFS AND ECMWF SHOW A FAIRLY ZONAL FLOW ALOFT BRINGING A MID
LEVEL SHORTWAVE EASTWARD FROM AROUND THE GREAT LAKES. THIS FEATURE
WILL BRING AN INCREASING CHANCE FOR SCATTERED SHWRS/T-STORMS TO OUR
REGION BY SUNDAY AFTERNOON INTO SUNDAY EVENING; ALTHOUGH THE TIMING
AND STRENGTH OF THIS FEATURE DIFFER SOMEWHAT IN MODEL GUIDANCE. WE
HAVE KEPT MAINLY CHANCE POPS IN PLACE AT THIS TIME, GRADUALLY
INCREASING THROUGH THE COURSE OF SUNDAY.
EARLY NEXT WEEK, MOST OF THE MODEL GUIDANCE INDICATES AN AREA OF LOW
PRESSURE PROGRESSING EASTWARD FROM AROUND THE GREAT LAKES FROM
MONDAY INTO TUESDAY. AHEAD OF THIS SYSTEM ON MONDAY, A COUPLE OF MID
LEVEL SHORTWAVES MAY PASS ACROSS OUR REGION, AND WITH ENOUGH
INSTABILITY AROUND, WE MAY HAVE MORE SCATTERED SHWR/T-STORM
ACTIVITY. BY TUESDAY, THE MODELS BECOME MORE DIVERGENT; ALTHOUGH,
MOST GUIDANCE TAKES THE LOW PRESSURE FROM AROUND THE GREAT LAKES
EASTWARD TOWARD THE NEW ENGLAND REGION, WITH A TRAILING COLD FRONT
APPROACHING AND CROSSING OUR REGION FROM TUESDAY AFTERNOON THROUGH
TUESDAY NIGHT. OF NOTE, THE LATEST GFS RUN NOW DEVELOPS AN AREA OF
LOW PRESSURE ALONG THE FRONTAL BOUNDARY AROUND THE UPPER OHIO VALLEY
REGION, WITH THIS LOW THEN INTENSIFYING SOME AS IT PASSES OVER OUR
REGION TUESDAY AFTERNOON THROUGH TUESDAY NIGHT. AS NOTED BY THE
PREVIOUS SHIFT, PWAT VALUES STEADILY RISE ACROSS OUR REGION FROM
MONDAY INTO TUESDAY, AND WITH A SURFACE LOW POSSIBLY DEVELOPING
ALONG THE FRONTAL BOUNDARY AS IT TRACKS ACROSS OUR REGION TUESDAY,
THERE IS THE POTENTIAL FOR ANOTHER HEAVY RAIN EVENT. WHILE THE FINER
DETAILS OF THE TIMING AND STRENGTH OF THE COLD FRONT PASSAGE AND
POSSIBLE SURFACE LOW WILL BE ADJUSTED AS MODEL SOLUTIONS BECOME
CLOSER IN AGREEMENT, WE HAVE KEPT HIGH CHANCE POPS IN PLACE FOR NOW
WITH THE FRONTAL PASSAGE TUESDAY.
BY EARLY WEDNESDAY, BOTH THE ECMWF AND GFS SHOW THE COLD FRONT
PROGRESSING EAST AND OFFSHORE AS SURFACE HIGH PRESSURE FROM AROUND
THE GREAT LAKES AND MIDWEST STATES BEGINS TO SPREAD EASTWARD TOWARD
OUR REGION. THIS HIGH PRESSURE IS FORECAST TO REMAIN NEARBY AND
INFLUENCE OUR REGION THROUGH THE END OF THE WEEK.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
REST OF THIS AFTERNOON...OVERALL VFR. SOME SHOWERS WILL MOVE FROM
NORTH TO SOUTH, ALTHOUGH COVERAGE SHOULD BE NO MORE THAN SCATTERED.
AN ISOLATED THUNDERSTORM WILL BE AROUND, HOWEVER GIVEN THE LOW
COVERAGE THIS WAS NOT INCLUDED. ANY SHOWER CAN BRIEFLY REDUCE THE
LOCAL VISIBILITIES, HOWEVER GIVEN THE SCATTERED NATURE JUST A VCSH
WAS USED. SOME AMENDMENTS MAY BE NEEDED TO INCLUDE A VISIBILITY
RESTRICTION IF A SHOWER LOOKS TO AFFECT A TERMINAL. NORTHWESTERLY
WINDS AROUND KNOTS WITH SOME GUSTS TO NEAR 20 KNOTS, WILL DIMINISH
TOWARD EVENING.
TONIGHT...VFR. ANY REMAINING CEILINGS ARE FORECAST TO DISSIPATE
AFTER A FEW EARLY EVENING SHOWERS. NORTHWEST WINDS DIMINISHING TO
AROUND 5 KNOTS.
SATURDAY...VFR, WITH SOME CUMULUS OR HIGH CLOUDS. NORTHWEST WINDS
MAINLY 5-10 KNOTS, BECOMING WEST OR SOUTHWEST LATER IN THE DAY.
OUTLOOK...
SATURDAY NIGHT...VFR CONDITIONS EXPECTED.
SUNDAY AND MONDAY...MOSTLY VFR CONDITIONS. SOME LOWERING TO MVFR
POSSIBLE IN SCATTERED SHWRS/T-STORMS, ESPECIALLY EACH AFTN/EVE.
TUESDAY...MAINLY VFR CONDITIONS TO START THE DAY, BUT SHWRS/T-STORMS
WILL INCREASE IN COVERAGE BY AFTN TO TUESDAY NIGHT WITH SOME
LOWERING TO MVFR.
WEDNESDAY...VFR CONDITIONS EXPECTED.
&&
.MARINE...
AN UPPER-LEVEL TROUGH WILL CONTINUE TO SHIFT EAST AND NORTHEAST OF
THE AREA THROUGH SATURDAY. AN AREA HIGH PRESSURE IS FORECAST TO
SETTLE SOUTHEASTWARD FROM THE UPPER GREAT LAKES TONIGHT, THEN SLIDE
TO OUR SOUTH DURING THE DAY SATURDAY. THE WINDS HAVE SETTLED SOME
MORE AND THEY ARE FORECAST TO REMAIN BELOW ADVISORY CRITERIA THROUGH
SATURDAY AND THE ADVISORY WAS DROPPED FOR THE LOWER DELAWARE BAY.
THE NORTHWEST FLOW WILL SHIFT TO THE WEST AND SOUTHWEST THROUGH
SATURDAY. THE SEAS ARE HIGHER ACROSS THE SOUTHERN OCEAN ZONES DUE TO
THE NORTHERLY FLOW. IT WILL TAKE AWHILE LONGER FOR THESE TO SUBSIDE,
AND THIS IS ALREADY OCCURRING ACROSS THE NORTHERN WATERS. THE SMALL
CRAFT ADVISORY FOR THE OCEAN REMAINS IN EFFECT UNTIL 00Z AS SEAS
SHOULD BE DROPPING BELOW 5 FEET BY THEN.
OUTLOOK...
THROUGH THE WEEKEND, WE ANTICIPATE WINDS AND SEAS TO REMAIN BELOW
SCA CRITERIA AS OUR REGION AND COASTAL WATERS WILL BE INFLUENCED BY
NEARBY HIGH PRESSURE. DURING EARLY NEXT WEEK, A PROLONGED SOUTHERLY
FLOW IS EXPECTED TO DEVELOP ACROSS OUR COASTAL WATERS, AND WHILE
WIND GUSTS SHOULD REMAIN SUB-SCA, SEAS MAY APPROACH 5 FEET AT TIMES
FROM MONDAY THROUGH WEDNESDAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
ANZ450>455.
&&
SYNOPSIS...KLINE
NEAR TERM...GORSE
SHORT TERM...GORSE
LONG TERM...KLINE
AVIATION...GORSE/KLINE
MARINE...GORSE/KLINEHazardous weather outlook, Jun 14, 4:13 PM EDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 413 PM EDT FRI JUN 14 2013 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-152015- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 413 PM EDT FRI JUN 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-152015- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 413 PM EDT FRI JUN 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. A MODERATE RISK OF RIP CURRENTS CONTINUES THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-152015- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 413 PM EDT FRI JUN 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 14, 3:58 PM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
358 PM EDT FRI JUN 14 2013
NJZ001-007-008-142100-
MORRIS NJ-SUSSEX NJ-WARREN NJ-
358 PM EDT FRI JUN 14 2013
...A THUNDERSTORM WILL AFFECT NORTHEASTERN WARREN...NORTHERN MORRIS
AND SUSSEX COUNTIES...
AT 353 PM EDT...A THUNDERSTORM WAS NEAR HIGH POINT...MOVING SOUTH AT
20 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL
FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THIS STORM WILL BE NEAR VERNON VALLEY
AROUND 410 PM...SUSSEX AROUND 420 PM...PELLETTOWN AROUND 430
PM...FRANKLIN AROUND 440 PM...LAKE MOHAWK AROUND 450 PM AND
HOPATCONG AROUND 500 PM.
LAT...LON 4126 7447 4113 7444 4109 7449 4107 7448
4105 7449 4106 7445 4103 7442 4090 7439
4085 7493 4114 7494 4118 7489 4129 7484
4135 7475 4136 7469
FORECASTER: SZATKOWSKISpecial weather statement, Jun 14, 4:49 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
449 PM EDT FRI JUN 14 2013
NJZ001-007>010-012-015-142145-
HUNTERDON NJ-MERCER NJ-MIDDLESEX NJ-MORRIS NJ-SOMERSET NJ-SUSSEX NJ-
WARREN NJ-
449 PM EDT FRI JUN 14 2013
...THUNDERSTORMS WILL AFFECT EASTERN HUNTERDON...EASTERN
WARREN...MIDDLESEX...NORTHWESTERN MERCER...SOMERSET...SOUTHERN SUSSEX
AND WESTERN MORRIS COUNTIES...
AN AREA OF THUNDERSTORMS COVERED PORTIONS OF SUSSEX...WARREN AND
MORRIS COUNTIES AT 445 PM. THE THUNDERSTORMS WERE GENERALLY MOVING
SOUTH AT 40 MPH AND WILL MOVE INTO PORTIONS OF HUNTERDON...
SOMERSET...MIDDLESEX...AND MERCER COUNTIES BETWEEN NOW AND 600 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE THUNDERSTORMS. HEAVY
RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON
ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN MAY CAUSE RISES ON
SMALL STREAMS AND CREEKS.
LAT...LON 4071 7440 4068 7445 4066 7445 4067 7440
4062 7442 4060 7444 4060 7436 4038 7427
4036 7430 4033 7489 4103 7499 4115 7457
FORECASTER: SZATKOWSKISpecial weather statement, Jun 14, 5:03 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
503 PM EDT FRI JUN 14 2013
NJZ019-027-142200-
NORTHWESTERN BURLINGTON NJ-SOUTHEASTERN BURLINGTON NJ-
503 PM EDT FRI JUN 14 2013
...A THUNDERSTORM WILL AFFECT CENTRAL BURLINGTON COUNTY...
AT 457 PM EDT...A THUNDERSTORM WAS NEAR COLUMBUS...MOVING SOUTH AT
30 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL
FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THIS STORM WILL BE NEAR JOBSTOWN AROUND
510 PM...PEMBERTON HEIGHTS AROUND 520 PM...LEISURETOWNE AROUND 530
PM...SHAMONG AROUND 540 PM AND WHARTON STATE FOREST AROUND 550 PM.
LAT...LON 3966 7458 3980 7480 4013 7477 4015 7472
4017 7471 4017 7466 4014 7462 4014 7459
4006 7455
FORECASTER: SZATKOWSKISpecial weather statement, Jun 14, 5:06 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
506 PM EDT FRI JUN 14 2013
NJZ016-017-021-142200-
CUMBERLAND NJ-GLOUCESTER NJ-SALEM NJ-
506 PM EDT FRI JUN 14 2013
...A THUNDERSTORM WILL AFFECT CENTRAL CUMBERLAND...CENTRAL
GLOUCESTER AND SOUTHEASTERN SALEM COUNTIES...
AT 503 PM EDT...A THUNDERSTORM WAS NEAR GLASSBORO...MOVING SOUTH AT
40 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL
FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THIS STORM WILL BE NEAR CLAYTON AROUND 510
PM...MALAGA AROUND 520 PM...ROSENHAYN AROUND 530 PM...MILLVILLE
AROUND 540 PM...LAUREL LAKE AROUND 550 PM AND PORT NORRIS AROUND 600
PM.
LAT...LON 3919 7494 3924 7520 3925 7521 3976 7525
3978 7505 3975 7502 3972 7501
FORECASTER: SZATKOWSKISpecial weather statement, Jun 14, 5:41 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 541 PM EDT FRI JUN 14 2013 NJZ009-010-015-PAZ106-142245- HUNTERDON NJ-LOWER BUCKS PA-MERCER NJ-SOMERSET NJ- 541 PM EDT FRI JUN 14 2013 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL BUCKS... SOUTHEASTERN HUNTERDON...SOUTHWESTERN SOMERSET AND WESTERN MERCER COUNTIES... AT 538 PM EDT...A STRONG THUNDERSTORM WAS NEAR FLEMINGTON...MOVING SOUTH AT 35 MPH. PEA SIZE HAIL HAS BEEN REPORTED WITH STORM. WIND GUSTS TO 40 MPH ARE ALSO POSSIBLE WITH THIS STORM. HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN MAY CAUSE RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL BE NEAR FLEMINGTON AROUND 550 PM...HOPEWELL AROUND 610 PM...PENNINGTON AROUND 620 PM...EWING AROUND 630 PM AND MORRISVILLE AROUND 640 PM. LAT...LON 4020 7463 4018 7492 4060 7495 4061 7479 FORECASTER: SZATKOWSKI
Special weather statement, Jun 14, 5:45 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
545 PM EDT FRI JUN 14 2013
NJZ018-022-025-027-142245-
ATLANTIC NJ-CAMDEN NJ-COASTAL ATLANTIC NJ-SOUTHEASTERN BURLINGTON NJ-
545 PM EDT FRI JUN 14 2013
...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...SOUTHEAST CAMDEN AND
SOUTHERN BURLINGTON COUNTIES...
AT 538 PM EDT...A STRONG THUNDERSTORM WAS NEAR SHAMONG...MOVING SOUTH
AT 30 MPH.
DOPPLER RADAR INDICATES WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS
STORM. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. HEAVY RAIN WILL
FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THIS STORM WILL BE NEAR WHARTON STATE
FOREST AROUND 550 PM...BATSTO AROUND 600 PM...WADING RIVER AROUND
610 PM...EGG HARBOR CITY AROUND 620 PM...POMONA AROUND 630 PM AND
PLEASANTVILLE AROUND 640 PM.
LAT...LON 3934 7475 3979 7483 3979 7481 3982 7480
3984 7476 3985 7476 3988 7453 3940 7440
FORECASTER: SZATKOWSKIThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 4:34 AM EDT | Small Craft Advisory | PHI | 11 hr | |
| Jun 14, 8:42 AM EDT | River Flood Warning | PHI | Essex, Morris, Passaic | 51 hr |
| Jun 14, 3:58 PM EDT | Special Weather Statement | PHI | Sussex | 62 min |
| Jun 14, 4:49 PM EDT | Special Weather Statement | PHI | Hunterdon, Middlesex, Morris, Somerset | 56 min |
| Jun 14, 5:03 PM EDT | Special Weather Statement | PHI | Burlington | 57 min |
| Jun 14, 5:06 PM EDT | Special Weather Statement | PHI | Cumberland, Gloucester | 54 min |
| Jun 14, 5:41 PM EDT | Special Weather Statement | PHI | Hunterdon, Mercer | 64 min |
| Jun 14, 6:20 PM EDT | Special Weather Statement | PHI | Atlantic, Cape May | 55 min |
| Jun 14, 6:32 PM EDT | Special Marine Warning | PHI | 88 min | |
| Jun 14, 6:42 PM EDT | Special Weather Statement | PHI | Camden | 48 min |
| Jun 14, 7:29 PM EDT | Special Weather Statement | PHI | Cape May | 46 min |
Nearby
Special Weather Statements in New Jersey, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.